# SDR GAIA01245OP

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

KHA - FLT 202 - TYS TO DFW, ON CLIMB-OUT FROM TYS, THE NR 2 SLAT DID NOT RETRACT WHEN THE FLAP HANDLE WAS MOVED TO THE UP POSITION.  EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO TYS.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED THAT A WIRING HAD FAILED ON THE NR 2 SLAT POSITION SWITCH.  THE SPLICE WAS REPLACE OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
